# SDR AALA20120330006

- Difficulty date: March 20, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR DAMAGED/CRACKED AT UPPER HINGE CUTOUT, MKD.  R-2 DOOR, INSTALLED REPAIR DOUBLER ON UPPER HINGE CUT OUT PER SRM 52-10-02-2R REPAIR 1 AND EA COMP-52-022490.
